Fosamax Jaw Symptoms Years After Stopping The Drug.

1 Reply Updated



Conversation Starter

Ann Says:


I was put on Fosamax & Evista when it first became available for Osteopenia (very early surgical menopause). When it became notorious for side effects, my dr said to get off it immediately. Now, years later, have developed jaw pain and assoc symptoms on one side....to be investigated.
Can it affect a person years later??


Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

At this point I'm really not sure that it's possible to say whether it was caused by the medication or just something that's developed.

What type of jaw pain are you having?

Have you had any dental problems?

Do you grind your teeth, at all?

I think the answer is really going to depend on what's causing the issue and it's hard to guess, when you're still not sure.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

what are the symptoms of withdrawal after stopping trika
Please kind you tell me what the withdrawals are after stopping Trika because my mother has stopped taking them and is g... 1 reply
Severe withdrawal symptoms after stopping Prozac
My doctor switched me from Prozac 40 mg to Wellbutrin 150 mg. She had me take both, full strength, for a week together t... 2 replies
Side effects ON Bystolic/Symptoms after STOPPING Bystolic
Hi. I've been on Bystolic for about two years, since shortly after a five valve emergency bypass. While taking it (a... 1 reply
Stopping Atenolol use after 11 years due to body rejection
I started using Atenolol 50mg daily in January 2002. For years I considered it a "wonder drug" since it easily t... 2 replies
Withdrawl Symptoms after 18 years
I guess you could say at the moment I am kind of freaking out and need something to focus on. I have been on Effexor for... 1 reply
Stopping clopilet 75 mg after continuous use for 7 years
A patient having vertigo and mild cerebral atrophy started clopilet 75 mg since 2007. Now showed symptoms of epitaxis an...
Lexotanil side effects for 2 years after stopping it
Please advise me of the side effects of Lexotanil 6 mg daily after taking it for 12 years, and had stopped it 2 years ag... 1 reply
switching an 87 yr old nursing home patient to tylenol 3 after 6 years of hydracodone use should i be concerned about withdrawal symptoms
Because Hydracodone has just changed to a Schedule II med, by father's doc is switching all patients to Tyl 3. My co... 4 replies
SIDE EFFECTS CONTINUE AFTER STOPPING DRUG
I was on carbergoline 0.25 twice weekly for one month and had terrible hot flashes . Now off of it for almost 2 weeks an... 1 reply
Wife suffered femur fracture after years on Fosamax and generic Fosamax
Wife was just standing when her femur fractured just below the hip joint. She fell to the ground, in agony. Orthopedic s... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 April 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA